# SDR SWAA2014062529379

- Difficulty date: June 13, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 63,488 hours, 51,885 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 6546881
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LOWER AREA SKIN DELAMINATED AT BS 1180, BL 0.  REPAIRED SKIN IAW SRM.
